Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/3999
Title: Wave scattering by infinite cylindrical shell structures submerged in a fluid medium
Authors: Godinho, L. 
Tadeu, A. 
Branco, F. J. 
Issue Date: 2003
Citation: Wave Motion. 38:2 (2003) 131-149
Abstract: This work analyzes the wave scattering by an elastic, fluid-filled, cylindrical shell structure submerged in a fluid medium and subjected to the effect of a point pressure load placed inside or outside the cylindrical shell. The shell structures modeled have constant cross-sections along their axis, corresponding to 2.5D problems. A Fourier transformation in the direction in which the geometry does not vary is applied to find the 3D field as the summation of the 2D solutions for different spatial wavenumbers.
URI: http://hdl.handle.net/10316/3999
Rights: openAccess
Appears in Collections:FCTUC Eng.Civil - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat 
file8f20bbb3459d49c789bd94faf9af262a.pdf1.03 MBAdobe PDFView/Open
Show full item record

Page view(s)

72
checked on Jul 17, 2019

Download(s)

41
checked on Jul 17, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.